# SDR QXEA9700221

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Rt Lavatory
- Stage of operation: IN
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN RIGHT LAVATORY GOES OFF INTERMITTANTLY.  PLACED ON MEL, REFERENCE 26-7.  DETECTOR DISCONNECTED, AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED ON 5/31 BY RECONNECTING SMOKE DETECTOR.  PROBLEM IS WITH APU WHICH IS ON MEL (REF QXEA9700216 ODR).
